Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 325, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 25, 2005, 7:12 PM CDT for Lowndes County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2005, 7:12 PM CDT (00:12 UTC)
- Expired
- Sep 25, 2005, 7:51 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 54 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 25, 6:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1115 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 260012 TORJAN MSC087-260100- /O.NEW.KJAN.TO.W.0325.050926T0012Z-050926T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 712 PM CDT SUN SEP 25 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... LOWNDES COUNTY IN NORTHEAST MISSISSIPPI THIS INCLUDES THE CITIES OF...GOLDEN TRIANGLE AIRPORT...COLUMBUS * UNTIL 800 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF NEW HOPE...OR ABOUT 7 MILES SOUTH OF COLUMBUS...MOVING NORTHEAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... NEW HOPE AND 6 MILES SOUTHEAST OF COLUMBUS BY 720 PM CDT SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3343 8865 3330 8867 3330 8831 3371 8826 $$ GARRETT
2 follow-up statements
000
WWUS54 KJAN 260029
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT SUN SEP 25 2005
MSC087-260100-
/O.CON.KJAN.TO.W.0325.000000T0000Z-050926T0100Z/
LOWNDES MS-
729 PM CDT SUN SEP 25 2005
...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR SOUTHERN LOWNDES
COUNTY...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
NEW HOPE...OR ABOUT 10 MILES SOUTH OF COLUMBUS...MOVING EAST AT 30
MPH.
THE TORNADO WILL BE NEAR...
NEW HOPE BY 735 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3341 8845 3330 8864 3330 8835 3330 8831
3360 8827
$$
GARRETT000
WWUS54 KJAN 260051
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT SUN SEP 25 2005
MSC087-260101-
/O.CAN.KJAN.TO.W.0325.000000T0000Z-050926T0100Z/
LOWNDES MS-
751 PM CDT SUN SEP 25 2005
...THE TORNADO WARNING FOR LOWNDES COUNTY IS CANCELLED...
LAT...LON 3341 8845 3330 8864 3330 8835 3330 8831
3360 8827
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 25, 5:00 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Sep 25, 5:00 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SUN SEP 25 2005
.DISCUSSION...
ANOTHER BUSY AFTERNOON DEALING WITH THE EFFECTS OF RITA ACROSS OUR
CWA. LOOKS LIKE THE END OF THE MESS IS IN SIGHT FOR US THOUGH. RITA
NOW HAS MORE OF THE LOOK OF AN OPEN BAROCLINIC WAVE AS IT IS
WELL-PHASED WITH A DISTURBANCE IN THE STRONG WESTERLIES OVER THE
NORTHERN CONUS. THE LAST HURRAH FOR THIS WAVE OVER US IS THE TRAIL
OF SEVERE CONVECTION...CURRENTLY ONGOING...WHICH EXTENDS FROM
SOUTHWEST MS NORTHEAST IN A WIDE SWATH THROUGH THE GOLDEN TRIANGLE.
DESPITE GRADUALLY VEERING SURFACE WINDS AT TIMES...0-3 KM SRH LEVELS
REMAIN VERY HIGH (500-700 M2/S2) AND SEVERE STORMS WILL CONTINUE
UNTIL WE CAN COMPLETELY ERADICATE INSTABILITY...PUSH STORMS TO THE
EAST...OR GREATLY LESSEN THE SHEAR. I BELIEVE OUR SALVATION WILL BE
THE STORMS ADVECTING OFF TO THE NORTHEAST (COINCIDENT WITH RITAS
MOVEMENT) AND TO A LESSER DEGREE INSTABILITY WANING GRADUALLY THIS
EVENING. IN ANY EVENT...I EXPECT SEVERE WEATHER TO BE DONE WITH BY
THE EARLY MORNING HOURS...PERHAPS WAITING TILL AFTER MIDNIGHT IN THE
GOLDEN TRIANGLE (WHILE ENDING POINTS ELSEWHERE EARLIER).
FOR TOMORROW...ENOUGH DRY AIR (AT LEAST ALOFT) SHOULD ROTATE OVER
THE LOWER MISSISSIPPI VALLEY ON THE BACKSIDE OF RITA THAT OUR
CHANCES FOR RAIN WILL BE MINIMAL...AND THEN MAINLY CONFINED TO FAR
EAST AND SOUTHEAST MISSISSIPPI. TO GO ALONG WITH THE DRY WEATHER
WILL BE THE EXPECTED (AND NEEDED) FORECAST OF NO SEVERE WEATHER.
HEAT WILL RETURN THOUGH WITH PARTLY CLOUDY SKIES AND MAXIMUM TEMPS
ARE NOW EXPECTED TO TOP OUT IN THE LOW 90S. /BB/
GFS LOOKS ON TRACK KICKING REMNANTS OF RITA EAST OF FORECAST AREA
AHEAD OF A HEALTHY SHORTWAVE THAT SWINGS THIS WAY FROM THE ROCKIES.
SATELLITE PIX SHOW PRETTY GOOD CORRELATION BETWEEN MODEL
INITIALIZATION AND POSITION OF SHORTWAVE OVER THE WRN U.S. THIS
MORNING. THIS WAVE AND SURFACE TROUGH ASSOCIATED WITH REMNANTS OF
RITA DROP NEAR THE COAST BY MIDNIGHT MONDAY NIGHT. AIR MASS LOOKS
DRY TUE AND WED AS UPPER RIDGING AMPLIFIES. WEAK LOW LEVEL TROUGHING
HANGS JUST EAST OF AREA. WEAK CYCLONIC BEND NOTED IN VERY LIGHT LOW
LEVEL FLOW BUT LOW LEVEL FORCING LOOKS TOO WEAK TO OVERCOME DRYING
OR MID LEVEL SUBSIDENCE SO WILL KEEP FORECAST DRY. MODERATE TEMPS
CONTINUE. A MORE NOTICEABLE CHANGE SHOULD BE HUMIDITY LEVELS AS
DRIER DEWPOINTS ARE ADVECTED THIS WAY.
THE COLD FRONT FORECAST TO PUSH THROUGH WED NIGHT/THURSDAY TIME
FRAME WILL BE WEAK AS FAR AS PRESSURE GRADIENTS GO AS IT MOVES INTO
RELATIVELY HIGH SURFACE PRESSURE. HOWEVER BOUNDARY MUCH MORE
VIGOROUS IN RESPECT TO TEMP CONTRAST ACROSS THE SYSTEM. DEEP COLD
POOL BEHIND THE BOUNDARY SHOULD PUSH IT RAPIDLY THROUGH THE FORECAST
AREA AND USHER SIGNIFICANTLY COOLER AND DRIER AIR MASS INTO THE
LOWER MS RIVER VALLEY. MOISTURE ASSOCIATED WITH THE FRONT WILL BE
POST FRONTAL AND IN AREA OF WEAK ISENTROPIC LIFT. MOISTURE FIELD
LOOKS SHALLOW AT THIS TIME SO EFFECTS SHOULD BE LIMITED TO BRIEF
INCREASE IN CLOUD COVER. WONT GET EXCITED YET BUT GFS SHOWING ZERO
DEGREES AT 850 MB NRN MS THURSDAY EVENING AND SURFACE DEWPOINTS IN
THE 30S AT MOST LOCATIONS FRIDAY. FORECAST WILL REFLECT MORE
MODERATE MOS GUIDANCE FOR NOW ALTHOUGH WILL GO SLIGHTLY LOWER THAN
MOS CONSIDERING DEEP TROUGH THAT WILL DROP INTO ERN U.S. STATES.
NEXT SHORTWAVE APPROACHING THIS WEEKEND FOR POSSIBLE RETURN OF RAIN
CHANCES BY SUNDAY. EXTENDED KEPT DRY FOR NOW DUE TO MODEL TIMING
ISSUES AND STRENGTH OF RIDGING THAT WILL HAVE TO BE OVERCOME. /LB/
&&
.FIRE WEATHER...
DRY WEATHER ACROSS THE AREA BY MID WEEK WILL CONTINUE THROUGH THE
WEEKEND. VIGOROUS COLD/DRY AIR ADVECTION THAT WILL OCCUR BEHIND THE
FRONT THURSDAY WILL ENHANCE ANY FIRE DANGER ISSUES THAT PERSIST OVER
AREAS THAT DO NOT GET A GOOD DOUSING FROM THE REMNANTS OF
RITA...PARTICULARLY SERN ZONES. /LB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 93 68 86 / 60 20 10 0
MERIDIAN 72 92 67 88 / 90 40 10 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 8 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-MSZ029-
MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-
MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
FLASH FLOOD WATCH UNTIL 5 AM MONDAY FOR MSZ026-MSZ027-MSZ028-
MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-
MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052.
LA...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.
&&
50/03Hazardous weather outlook, Sep 25, 5:04 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 504 PM CDT SUN SEP 25 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 262204- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 504 PM CDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS CENTRAL AND NORTHEAST PORTIONS OF MISSISSIPPI...INCLUDING THE JACKSON METRO AREA...MERIDIAN...AND THE GOLDEN TRIANGLE. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS SAME TIME ALONG AND SOUTH OF A WINNSBORO LOUISIANA...TO ROLLING FORK...TO GRENADA LINE. THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO PULL OFF TO THE NORTHEAST TONIGHT...BUT A BAND OF SHOWERS AND THUNDERSTORMS WILL EXTEND SOUTH FROM THE CENTER OF RITA SOUTH ACROSS MUCH OF MISSISSIPPI THIS EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE AND HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE GREATEST RISK FOR TORNADIC THUNDERSTORMS THIS EVENING WILL EXTEND FROM THE JACKSON METRO AREA NORTHEAST TO COLUMBUS AND EAST TO MERIDIAN. THE BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PIVOT NORTHEAST OF MOST OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT...WITH ANY LINGERING THUNDERSTORMS AFTER THIS TIME EXPECTED TO BE SUB SEVERE. SEVERE WEATHER IS NOT ANTICIPATED TOMORROW AS THE REMNANTS OF RITA...AND ITS ASSOCIATED THUNDERSTORMS...MOVE OFF TO THE NORTH AND EAST. ...FLOODING... THUNDERSTORMS LINGERING THIS EVENING ACROSS CENTRAL AND SOUTHERN MISSISSIPPI WILL PRODUCE TORRENTIAL DOWNPOURS AND DROP COPIOUS AMOUNTS OF RAIN IN A SHORT AMOUNT OF TIME. ADDITIONAL RAIN AMOUNTS OVERNIGHT OF 2 TO 3 INCHES ARE POSSIBLE ALONG THE I-55 AND I-20 CORRIDORS NORTH AND EAST OF JACKSON. SUCH AMOUNTS IN THE LATTER AREAS COULD GENERATE FLASH FLOODING. DOWNPOURS ELSEWHERE IN THE CWA ARE EXPECTED TO GENERATE ONLY MINOR PONDING WATER PROBLEMS AT WORST. ...NON PRECIPITATION... WINDS WILL CONTINUE TO GRADUALLY DIE DOWN THIS EVENING AS THE REMNANTS OF HURRICANE RITA MOVES OFF TO THE NORTH AND EAST...WEAKENING AS IT DOES SO. HOWEVER...EXPECT WIND GUSTS OVER 20 MPH AT TIMES INTO THE EARLY MORNING HOURS OVER THE REGION WITH A FEW GUSTS THIS EVENING EVEN MEASURING UP TO 30 MPH ACROSS THE GOLDEN TRIANGLE AREA. THESE EXPECTED WIND SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA TONIGHT...AND WILL BE WELL BELOW CRITERIA TOMORROW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NEEDED THIS EVENING. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED MONDAY THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 25, 5:45 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 1 WNW BROOKSVILLE 33.24N 88.60W
09/25/2005 NOXUBEE MS EMERGENCY MNGR
A BRIEF TORNADO WAS SIGHTED ABOUT ONE MILE WEST NORTHWEST
OF BROOKSVILLE.
&&
WESTERLocal storm report, Sep 25, 6:06 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 3 N MARION 32.47N 88.65W
09/25/2005 LAUDERDALE MS EMERGENCY MNGR
A TORNADO WAS ON THE GROUND AT THE INTERSECTION OF
LIZELIA ROAD AND PONTA HILLS ROAD REPORTED BY THE
LAUDERDALE EMA. ONE MOBILE HOME REPORTED TOPPLED OVER ON
HAMN ROAD JUST WEST OF NORTHEAST HIGH SCHOOL.
&&
WESTERLocal storm report, Sep 25, 6:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO PELAHATCHIE 32.32N 89.80W
09/25/2005 RANKIN MS AMATEUR RADIO
THREE TRAINED SPOTTERS REPORTED A TORNADO ON THE GROUND
NEAR PELAHATCHIE IN THE WATERS COMMUNITY MOVING EAST
NORTHEAST. TREES DOWN AND DEBRIS REPORTED.
&&
WESTERLocal storm report, Sep 25, 6:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO CARTHAGE 32.74N 89.53W
09/25/2005 LEAKE MS EMERGENCY MNGR
TREES REPORTED DOWN ON NORTH JORDAN ROAD AND NORTH PEARL
ROAD. DAMAGE WAS REPORTED TO OUTBUILDINGS. THE AIRPORT
HANGER WAS DAMAGED, ALONG WITH 3 AIRCRAFT. ONE MOBILE
HOME ON GOSHEN ROAD JUST NORTHEAST OF CARTHAGE HAD MINOR
DAMAGE.
&&
WESTERSpecial weather statement, Sep 25, 6:55 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 655 PM CDT SUN SEP 25 2005 MSZ030>033-037>039-043>046-048>052-054>058-260600- ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS- HINDS MS-JASPER MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS- WINSTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO WATCH 820 AND HAS ISSUED TORNADO WATCH 821 UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 21 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA THIS INCLUDES THE CITIES OF...ACKERMAN...BAY SPRINGS...BRANDON... BROOKSVILLE...CANTON...CARTHAGE...COLUMBUS...CONEHATTA... CRYSTAL SPRINGS...DE KALB...DECATUR...FOREST...HAZLEHURST... HEIDELBERG...JACKSON...KOSCIUSKO...LOUISVILLE...MACON...MADISON... MAGEE...MENDENHALL...MERIDIAN...MORTON...NEWTON...PEARL... PEARL RIVER...PHILADELPHIA...QUITMAN...RALEIGH...RICHLAND... RIDGELAND...SCOOBA...SHUBUTA...STARKVILLE...STONEWALL... TAYLORSVILLE...UNION...WEIR...WESSON AND WEST POINT. MSZ026>029-036-042-047-053-059>066-072>074-260100- ADAMS MS-CARROLL MS-CLAIBORNE MS-COVINGTON MS- FORREST MS-FRANKLIN MS-GRENADA MS-HOLMES MS- JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS- LAWRENCE MS-LINCOLN MS-MARION MS-MONTGOMERY MS- WARREN MS-WEBSTER MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 820 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 19 COUNTIES IN CENTRAL MISSISSIPPI HOLMES YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA MONTGOMERY WEBSTER IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...BASSFIELD...BROOKHAVEN...BUDE... CARROLLTON...COLLINS...COLUMBIA...DURANT...EUPORA...FAYETTE... GOODMAN...GRENADA...HATTIESBURG...LAUREL...LEXINGTON... LUMBERTON...MABEN...MATHISTON...MEADVILLE...MONTICELLO... MOUNT OLIVE...NATCHEZ...NEW HEBRON...NORTH CARROLLTON...PICKENS... PORT GIBSON...PRENTISS...PURVIS...ROXIE...TCHULA...VAIDEN... VICKSBURG...WEST HATTIESBURG...WINONA AND YAZOO CITY.
Local storm report, Sep 25, 7:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 2 E MCCOOL 33.20N 89.31W
09/25/2005 ATTALA MS EMERGENCY MNGR
ONE TREE DOWN OFF OF HIGHWAY 12 EAST ON ATTALA ROAD 2101.
0600 PM TSTM WND DMG ETHEL 33.12N 89.46W
09/25/2005 ATTALA MS EMERGENCY MNGR
ONE TREE REPORTED DOWN ON A POWER LINE ON HIGWAY 12 EAST
PAST HILLTOP GROCERY IN ETHEL.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:04 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 4 hr |
| Sep 25, 7:18 PM CDT | Tornado Warning | JAN | Clarke | 57 min |
| Sep 25, 7:27 PM CDT | Tornado Warning | JAN | Jasper | 18 min |
| Sep 25, 7:32 PM CDT | Tornado Warning | JAN | Noxubee | 45 min |
| Sep 25, 8:16 PM CDT | Tornado Warning | JAN | Clarke | 25 min |
| Sep 25, 9:50 PM CDT | Tornado Warning | JAN | Clarke | 40 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.